Computing Approximate Nash Equilibria in Polymatrix Games



Deligkas, Argyrios, Fearnley, John, Savani, Rahul ORCID: 0000-0003-1262-7831 and Spirakis, Paul ORCID: 0000-0001-5396-3749
(2017) Computing Approximate Nash Equilibria in Polymatrix Games. ALGORITHMICA, 77 (2). 487 - 514.

This is the latest version of this item.

[img] Text
polymatrix.pdf - Accepted Version
Available under License : See the attached licence file.

Download (345kB)

Abstract

In an

Item Type: Article
Uncontrolled Keywords: Approximate Nash equilibria, Gradient descent, Polymatrix games, Bayesian games
Depositing User: Symplectic Admin
Date Deposited: 24 Jun 2020 10:28
Last Modified: 06 Aug 2022 12:55
DOI: 10.1007/s00453-015-0078-7
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3031752

Available Versions of this Item